# SDR FDEA202011253086

- Difficulty date: November 25, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 72,594 hours, 28,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 143N52503
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM INTERCOSTALS ABOVE FWD CARGO AFT BULKHEAD STACHNIONS AT BSTA 845 LBL & RBL 16.05 HAVE ELONGATED HOLES WHERE STACHION PINS LOCATE.  REPLACED INTERCOSTALS, QTY 2, BS 839-BS 860, LBL 16 & RBL 16, IAW EA F-5340-T0358516.  FUSELAGE-ATTACH FITTINGS-ALTERNATIVE FINISH AND EXTRUSION DURING FABRICATION OF INTERCOSTAL BS 839 TO BS 860, RBL AND LBL 16.
